Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Continuity with respect to data and parameters of weak solutions to a Stefan-like problem
Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science. Technical University of Eindhoven. (Mathematics)ORCID iD: 0000-0002-1160-0007
2009 (English)In: Acta Mathematica Universitatis Comenianae, ISSN 0862-9544, E-ISSN 0231-6986, Vol. 78, no 2, p. 205-222Article in journal (Refereed) Published
Resource type
Text
Abstract [en]

We study a reaction-diffusion system with moving boundary describing a prototypical fast reaction-diffusion scenario arising in the chemical corrosion of concrete-based materials. We prove the continuity with respect to data and parameters of weak solutions to the resulting moving-boundary system of partial differential equations. 

Place, publisher, year, edition, pages
2009. Vol. 78, no 2, p. 205-222
Keywords [en]
Moving-boundary problem; reaction-diffusion system; concrete corrosion
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-39814Scopus ID: 2-s2.0-70349540331OAI: oai:DiVA.org:kau-39814DiVA, id: diva2:901129
Note

cited By 1

Available from: 2016-02-06 Created: 2016-02-06 Last updated: 2017-11-30

Open Access in DiVA

fulltext(328 kB)12 downloads
File information
File name FULLTEXT02.pdfFile size 328 kBChecksum SHA-512
abc388818eb3f6142de2046adef5f97c4f5a8b813148727148ad52969e92f215c1dd7d5f7c60bb67fd055c96aa0ecb4624b31fec067f38a017bc2434c0288bc5
Type fulltextMimetype application/pdf

Other links

Scopushttp://www.iam.fmph.uniba.sk/amuc/_vol78n2.html

Authority records BETA

Muntean, Adrian

Search in DiVA

By author/editor
Muntean, Adrian
By organisation
Department of Mathematics and Computer Science
In the same journal
Acta Mathematica Universitatis Comenianae
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 12 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 77 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf